# SDR AALA20100127TUL07

- Difficulty date: January 27, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 56,821 hours, 19,498 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT COVE SKIN IS CRACKED ADJACENT TO BOTH DRIVE TRACKS INBOARD OF ACCESS PANELS 524 CB AND OUTBOARD OF ACCESS PANELS 524 FB.  STOPPED DRILLED CRACK AND INSTALLED EXTERNAL DOUBLER ON COVE SKIN INBOARD OF ACCESS PANEL 524 CB AND OUTBOARD OF ACCESS PANEL 524 FB PER AARD 57-43-04.
